# SDR SWAA2025111233662

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,700 hours, 28,199 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVO REPORTS R1 DOOR SLIDE BUSTLE LOOSE.  SECURED LOOSE BUSTLE PER SIP
